Many tea and coffee drinks have high caffeine content and can give some people heart rhythm problems, more so for those who are older - over 40. Still, some younger people are sensitive...and it can come on. In my case I drank a lot of "regular" black coffee and it gave me not trouble, but by the time I reached my 40s I needed to switch to de-caffeinated (no caffeine) coffee.
You my be telling us "rhythm very much" that the HR is too high, not irregular... either could be due to caffeine. That's the indication with the little information you have provided.
Thank for your advice but i have 1 wonder that in the magazine has written that coffee and tea can protect from heart attack and stuck the heart!!! But my friend is suggested by doctor to stop drink coffee, tea, chocolate... forever if he isn't do from doctor's order he'll have problem !!!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.